Dade's invariant conjecture for the Chevalley groups of type G2 in the defining characteristic

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

This paper is part of a program to study the conjecture of E.C. Dade on counting characters in blocks for several finite groups. In this paper, we verify Dade's invariant conjecture for the Chevalley groups G2(pa) in the defining characteristic when p ≠ 2 or 3. This implies Dade's final conjecture when p ≠ 2 or 3.

Original languageEnglish
Pages (from-to)110-121
Number of pages12
JournalJournal of Algebra
Volume292
Issue number1 SPEC. ISS.
DOIs
Publication statusPublished - 2005 Oct 1

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Cite this